default-icon
Took overdose of paxidep cr 25 tabet
Last night my friend took overdose of paxidep cr 25 tabet she took 10 tabet at a time n soon after taking she vomited everything bt still she is feeling burning sensation in heart n stomach can u pls suggest sumthng on this what ll b side effects on her n she is mw trying to conceive pregnancy pls answer as soon as possible please
1185 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, as she vomit, nothing except heart burning, she want to concive consult gynac, these are not solution, these may arise some complications, digene tab or liquid four times two tsf. Plenty of liquids like coconut water butter milk fresh.light diet like porridge khichari etc. Ok.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.